CaltechAUTHORS
  A Caltech Library Service

Items where Person is "Munk-L"

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Date | Item Type | First Author | No Grouping
Jump to: 2017
Number of items: 1.

2017

Tembhekar, I. and Amelang, J. S. and Munk, L. et al. (2017) Automatic adaptivity in the fully nonlocal quasicontinuum method for coarse-grained atomistic simulations. International Journal for Numerical Methods in Engineering, 110 (9). pp. 878-900. ISSN 0029-5981. https://resolver.caltech.edu/CaltechAUTHORS:20170503-094955128

This list was generated on Sun Oct 20 06:03:26 2019 PDT.